# SDR DXTA2022041960660

- Difficulty date: April 18, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20801
- Aircraft time: 3,089 hours, 1,781 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 38007742
- Part serial: P886
- Condition: Leaking
- Part time: 3,093 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR: CABIN AIR HAS A VERY STRONG MUSTY SMELL, PARTICULARLY IN HUMID CONDITIONS. /// CORRECTIVE ACTION /// BORESCOPE INSPECTED APU COMPRESSOR SEAL. FOUND VERY SOOTY AND EVIDENANCE OF OIL LEAKING. REMOVED AND REPLACED APU. OPS AND LEAKS CHECKS GOOD, NO DEFECTS NOTED IAW CL 350SMM 49-11-00. MUSTY SMELL NO LONGER PRESENT DURING APU OPERATION.
